MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C6001, 5MMX33CM PROBVALV DB, G2EB, 12B; SYSTEM, EVACUATOR, FLUID

APPLIED MEDICAL RESOURCES C6001, 5MMX33CM PROBVALV DB, G2EB, 12B; SYSTEM, EVACUATOR, FLUID
Model Number C6001
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Name of procedure being performed: na.Detailed description of event: when the sterile medical device was opened (suction irrigation set), we saw a hair that was half interior half exterior of the sterile medical device.Material not used.Additional information received by email from applied medical representative on 11-feb-2022: i didn¿t manage to reach the person in charge of the file.Normally, the defective device is sent back to amersfoort today.Patient status: na (no patient involvement).Type of intervention: material not used.
 
Event or Problem Description
Name of procedure being performed: na.Detailed description of event: when the sterile medical device was opened (suction irrigation set), we saw a hair that was half interior half exterior of the sterile medical device.Material not used.Additional information received by email from applied medical representative on 11feb22 i didn¿t manage to reach the person in charge of the file.Normally, the defective device is sent back to amersfoort today.Patient status: na (no patient involvement).Type of intervention: material not used.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection noted a hair taped to the open packaging of the unit, confirming the complainant¿s experience of hair.Based on the condition of the returned unit and the description of the event, it is possible the hair originated from an operator during the manufacturing process.It is also possible the hair entered the pouch after it was opened at the user facility.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.

Brand Name
C6001, 5MMX33CM PROBVALV DB, G2EB, 12B
Common Device Name
SYSTEM, EVACUATOR, FLUID
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key13564942
Report Number2027111-2022-00391
Device Sequence Number13950474
Product Code FHF
UDI-Device Identifier00607915116989
UDI-Public(01)00607915116989(17)240830(30)01(10)1427896
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K003443
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/30/2024
Device Model NumberC6001
Device Catalogue Number101471627
Device Lot Number1427896
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2022
Supplement Date Received by Manufacturer01/26/2022
Initial Report FDA Received Date02/18/2022
Supplement Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/31/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown